Skip to main content

ELX Forum, Frankfurt Attendee Information

..

We're super excited to welcome you to Frankfurt! 

Our ELX Forums acts as one of the cornerstones of our community unity. It provides a platform for insightful discussions and meaningful connections that will help you drive success in your business. 

The ELX team are here to help! If you have any question or concern, please do not hesitate to contact a member of the ELX team. 

Jump to: 

ELX Forum, Frankfurt 2023

Countdown to ELX Forum, Frankfurt 2023

 

Meeting Theme: think.ahead

Sessions will kick off from the afternoon of 22 May through midday 23 May, will once again gather corporate leads of global meetings programs to think.ahead. 

think.ahead which for global event heads, means to be at least one step ahead, to create innovative ideas, to be alert to the need to pivot whilst walking forward with vision and clear goals – a common goal amongst ELX members.

To achieve this, during the program we will share best practices, discuss key issues and initiatives from our own programs, and contribute to industry-wide efforts which will drive change. 

Agenda

Loading
11:45
  1. Welcome Lunch
    Flex Space Gallery at Scandic Hafenpark
    45 mins
12:30
  1. Moss Room at Scandic Hafenpark
    30 mins
13:00
  1. Moss Room at Scandic Hafenpark
    70 mins

    Using the New Science of Human Values to Create Inspiring Events

    For event industry leaders at large corporations, these are increasingly complex times. Pressure on budgets and to create engagement is increasing right alongside attendee expectations, making resource allocation more crucial than ever before.

    But now we have new insights into the battle for the hearts and minds of event participants: human values. Core human values drive every decision that people make, and are at the root of every emotional response. But values have not been a difficult metric to measure, until now. In this transformational working group session, David Allison will explain how to use new Valuegraphic data to change how you consider attendees and the content of events themselves.

    Based on in-depth custom research specifically prepared for ELX using 750,000+ surveys in the Valuegraphics database, he will pinpoint how to connect with your attendees deep inside their hearts, like a trusted friend. Then, you’ll work together to use this new knowledge in a practical tactical way within the workshop. 

14:15
  1. Moss Room at Scandic Hafenpark
    75 mins

    Consumers primarily use emotions rather than information when evaluating brands. One Harvard study revealed that 95% of purchasing decisions are based on emotion. 

    As marketers and event professionals, our job is to elicit those emotional responses to drive pipeline, engage commitment or action and deepen brand loyalty. Return on Emotion (ROE) is a new event industry metric based on the results of a research study commissioned by Haute.

    ROE codifies the path to attendee engagement and offers insight backed by data to ensure message absorption when applied to your programs and activations. Join Haute leaders to learn why ROE should drive your event initiatives and apply it directly to one of your programs. 

15:30
  1. Coffee Break
    Moss Room at Scandic Hafenpark
    15 mins
15:45
  1. Moss Room at Scandic Hafenpark
    60 mins

    JazzThinking gives food for thought on how to motivate people to get involved in something new using a medium that resonates with everyone – music.  

    This session is aimed at event leaders and teams who are fundamentally curious and feel the need to discover new things and take unusual paths. Using examples from the world of music and large orchestras, as well as encounters between jazz musicians and classics, we provide new ideas to motivate people. 

    Successful changes often only require small variations within existing success building blocks. But important issues such as silo mentality, generational conflict or culture need to be the focus when it comes to cooperation and team cohesion. Led by acclaimed pianist and conductor Thilo Wolf. 

16:50
  1. Moss Room at Scandic Hafenpark
    10 mins
17:00
  1. Transportation to Scandic Museumsufer
    Scandic Hafenpark Main Entrance
    5 mins
    Transportation to Scandic Museumsufer will depart from Scandic Hafenpark main entrance at 5:00 pm
19:30
  1. Ommia Restaurant and Bar
    120 mins

    This evening event’s theme is think.ahead with a dinner at Ommia Restaurant and Bar, hosted by Las Vegas Convention and Visitors Authority. Bring your own plain T-shirt will get it custom designed by a talented graffiti artist, Helge. And enjoy a dinner menu focused on sustainability and a full bar.

    ELX provides roundtrip transportation from Scandic Museumsufer to Ommia for attendees staying at Scandic Museumsufer.
    The shuttle will depart at 7:00 pm from Scandic Museumsufer Main Entrance and return to the hotel at 10:00 pm.

    Evening Experience and Dinner hosted by

     

    ELX Partner - LVCVA

07:45
  1. Breakfast
    Room 10 at Scandic Museumsufer
    45 mins
    Breakfast at the Main Breakfast Area of Scandic Museumsufer.
08:30
  1. Room 63 at Scandic Museumsufer
    135 mins

    The second day is designed to be highly collaborative, member-driven discussions.

    With Georg Huber, Head of Events for Allianz, lead on content and design; Kate Scully, Global Business Travel manager for Howden Group Holdings, Meg Henshall, Global Events Strategic Solutions Lead for Google, and Bryan Engdahl, Global Meetings and Events for Nike as contributors and advisors on the agenda.

    Attendees will have deep-dive discussions among corporate leaders around key aspects of their programs.

    Topics will include:
    • Sustainability
    • Event metrics
    • EMEA hotel environment
    • Attendee engagement
    • Diversity, Equality, Inclusion, Belonging - DEIB
10:15
  1. Coffee Break
    Foyer Upper Floor at Scandic Museumsufer
    30 mins
10:45
  1. Room 63 at Scandic Museumsufer
    75 mins

    The second day is designed to be highly collaborative, member-driven discussions.

     

    With Georg Huber, Head of Events for Allianz, lead on content and design; Kate Scully, Global Business Travel manager for Howden Group Holdings, Meg Henshall, Global Events Strategic Solutions Lead for Google, and Bryan Engdahl, Global Meetings and Events for Nike as contributors and advisors on the agenda.

    Attendees will have deep-dive discussions among corporate leaders around key aspects of their programs.

    Topics will include:

    • Sustainability
    • Event metrics
    • EMEA hotel environment
    • Attendee engagement
    • Diversity, Equality, Inclusion, Belonging - DEIB
12:00
  1. Go and Grab Lunch
    Foyer Upper Floor at Scandic Museumsufer
    30 mins

ELX Forum Practical Information

Before the event opens, please contact Sonal Sullivan.

During the event, please contact our on-site ELX team.

Hotels & Accomodation

Please see your confirmation through your IMEX account or contact Dan Noyce.

Venue Partner

ELX Venue Partner - Scandic Hotels

Evening Experience and Dinner Partner

ELX Partner - LVCVA

ELX Venue Partner - Scandic Hotels